Index of all articles, click here
By Serge Kreutz (2010)
My initial tests with lisuride (Dopergine) primarily resulted in the kind of nausea I suffered during migraine attacks. However, I had conducted these tests before I acquired extensive experience with bromocriptine. I therefore decided to repeat lisuride tests, and especially to try lisuride with Viagra.
I used only half of a single Dopergine tablet, and I ingested it with plenty of food. I assumed that what is correct in order to avoid nausea with bromocriptine would also work with lisuride.
And because I do so with bromocriptine, I combined the lisuride with 25 mg of Viagra (a quarter of a 100 mg tablet).
Well, this was one test I should have left out. Taking the lisuride with food did not prevent the nausea. It hit with full force.
And the Viagra, taken about an hour after the lisuride, only aggravated the terrible condition I was in. I never have heartbeat problems from taking Viagra with bromocriptine, and even combined with yohimbine, the tachycardia is tolerable.
But while at this time the lisuride made me so miserable, the Viagra topped this by giving me the additional feeling of an immanent heart attack.
I barely made it to a hospital where I spend the next few hours in an emergency room. Surprisingly, the physician on duty found no problems with my vital signs: heartbeat and blood pressure were normal, and so was breathing. But I was so sick, I just couldn't get up from the emergency room bed. Fortunately, as always during nausea attacks, I was able to pass part of the time sleeping.
The strong lisuride impact lasted for about 4 hours, after which I was able to make it home. I was groggy for the rest of the day.
I won't experiment with lisuride again, so I have nine and one half Dopergine tablets left. Anybody interested?
Index of articles, click here.
Copyright Serge Kreutz